# SDR YENA2025022600214

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 79,315 hours, 28,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1169, JFK-PUJ. DURING APPROACH INTO PUJ DESCENDING THROUGH 3000 FT FA'S REPORTED A CABIN ODOR. SWITCHED TO APU BLEED AND TURNED OFF CABIN FANS. ODOR DID NOT DISSIPATE BEFORE LANDING NO ODOR IN COCKPIT AIRCRAFT FLYING THROUGH CLOUDS AND RAIN SHOWERS DURING EVENT; ACCOMPLISHED INFO NOTICE 2017-TO1SK ACCOMPLISHED INSPECTION OF APU FOR LEAKS. NO LEAKS NOTED SMELL DISSIPATED AFTER LANDING. NO OTHER DEFECTS NOTED COMPLIED WITH INFO ROTEES 2017-T01S SECTION A ISOLATED FAULT TO TAPE 10 PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D AIRCRAFT OK FOR SVC MCC ADRIAN.
